# SDR ASOA2014052110545

- Difficulty date: May 4, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAN COWL UPPER FWD CORNER, SKIN DENT.  FABRICATED AND INSTALLED REPAIR DOUBLER ANGLE IAW SRM 51-14-00-201-004-A01.  PERMANENT & MAJOR REPAIR.
